# SDR GLBA2002116

- Difficulty date: August 3, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 14,157 hours, 17,688 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTRANSIT LIGHT ILLUMINATED WITH GEAR RETRACTED.  INSPECTED AND ADJUSTED UPLOCK SWITCH, OPS CHECKED SYSTEM SATISFACTORY.
